Title: Families of hyperfinite subfactors with the same standard invariant and prescribed fundamental group
Authors: Brothier, Arnaud * #
Vaes, Stefaan * # ×
Issue Date: 2015
Publisher: European Mathematical Society
Series Title: Journal of Noncommutative Geometry vol:9 pages:775-796
ISSN: 1661-6952
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
subfactors-prescribed-fundamental-group.pdfOA article Published 401KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science